MathSciNet Relay Station
MathSciNet bibliographic data
MR2123272 35Q55 (35B10 37K40)
Wang, Mingliang; Li, Xiangzheng Applications of $F$-expansion to periodic wave solutions for a new Hamiltonian amplitude equation. Chaos Solitons Fractals 24 (2005), no. 5, 1257–1268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement